Doctor insights on:
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Started taking lisinopril hctz (hydrochlorothiazide) 25 20 last week. Suffering nightly with severe abdominal pain and cramping with nausea. Side effects? Discontinue use?
Unrelated: It is understandable with the time proximity to link appropriate treatment of hypertension to a possible cause of your new abdominal pain. They are likely unrelated. However get in to see your doc right away. Possible diagnoses include gallbladder, hernia, colon, and several more. Good luck. ...Read moreSee 1 more doctor answer
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Yes, and more...: ...But like any drug, it is important to know what pathology the drug is being used to treat (a better approach than just treating symptoms), and to decide if the benefits of the drug outweigh its side effects (realized and theoretical). ...Read more
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
What diuretic has the least side effects? Hctz (hydrochlorothiazide) gave me some weird side effects (lethargy, chest tightness, anxiety).
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
Not usually: The literature will report a small amount of nausea and vomiting, but when you take a look, you see that patients taking placebo experienced the same and sometimes even higher rates of nausea and vomiting. That doesn’t mean that if you are noticing someone who is taking the drug vomit every that it is not due to the drug - it might be. However, the drug is not normally noted to cause stomach upset ...Read moreSee 1 more doctor answer
Yes: It's not common, but it happens, and it's probably not a good medicine for you. Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor. ...Read moreSee 1 more doctor answer
Is it possible to suddenly have a reaction to lisinopril after 7 months (cough, dizziness, nausea), or should I be looking for a different culprit?
Sudden nausea & lightheadedness since yesterday cause?Provera (medroxyprogesterone) 11/1-11/10/13 for pcos & lisinopril hctz 10-12.5mg for htn BP 110/76 p86
Ideal blood pressure: However, check your blood pressure standing to see if it will drop below 100 or if heart rate will increase to 100 or above. If so, would stop Lisinopril and check with doc. Note that if you are dehydrated for some reason e.g. Anorexia, nausea, diarrhea, athletic activity, etc, Lisinopril will make you dizzy esp with hct which is a water pill. If this the case, stop it and let your doc know. ...Read more
Sudden nausea & lightheadedness cause?Provera (medroxyprogesterone) 11/1-10/13 pcos & lisinopril hctz 1/twice/day 10-12.5mg-htn standing BP 122/68 p96 sitting BP 108/70 p82
Dizziness & nausea even after eating normal BP & pulse cause? Hist: htn pcos lisinopril hctz provera (medroxyprogesterone) 17yrs old 205-6 lbs
Too many drugs: You are taking too many drugs for your age. There are many potential causes for your problems. I would recommend that you consult your doctor about this. In the meanwhile, losing some weight will likely improve your health and rid you of many of the medications you are taking. Get on an exercise program (3-4 hrs a week) and adapt a healthy diet (less carb and fat but more veggie). ...Read more
Sharp neck pain both sides radiates to left arm w/a moderate headache & mild nausea have htn hist:htn pcos lisinopril hctz provera (medroxyprogesterone) 17 f 206lbs ?
Cervicogenic HA: By its definition a cervicogenic headache is any headache which is caused by the neck disorder. Usually the pain is on one-sided and in the initial stage of the disease has a “come and go” frequency. Then slowly transforms in a continuous pain. The pain is dull, aching, and moderate to severe and radiates between the shoulders, down one or both arms, and toward the head (headache).See painmanag. ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
What do you recommend if i take lisinopril 20mil and atenenol 50 mil I have been feel sick and thought it was fever but my blood?
See your caregiver: When feeling sick many possibiltie exist, some simple and harmless, others possibly representing serious disorders. Medications can be the cause but should only be adjusted under the care of your physician or caregiver. See your caregiver. ...Read more
Why does zestril (lisinopril) sometimes cause coughing? Would the cough be constant or intermittent?
ACE inhibition.: There is an enzyme in your lungs called angiotensin converting enzyme. It is inhibited by zestril (lisinopril). As a result there is a local accumulation of products (possibly kinins, substance p and thromboxane) that triggers cough. The cough is intermittent and nonproductive - some describe a tickle like cough. ...Read moreSee 2 more doctor answers
I am taking tablet Zestril (lisinopril) 5mg along with Ascard tablet 75 mg in morning and Tablet Norvasce 5 mg at night can i take Evion 400 ?
I am on half a pill zestril (lisinopril) 5mg for bp, bt need to take a nother same dose of another BP med.Coz i stl hav bad s.Effects.What can I take?
Safe effective: Because BP pills are taken for a long time, it is important tofind a compatible blens. Your doctor is a part of your healthcare team and knows all the different options. Please work with him to get the safest effective treatment. ...Read more
I am taking half a pill zestril (lisinopril) 5mg, i need steps on how to taper it off, my BP is 125/80, I am making life style changes too, but s.Efficts r so bad?
Call your Dr.: Zestril (lisinopril) 5 mg is a low dose, so tapering should be quite easy. However, it would be important to notify ones doctor if side-effects are experienced. In addition, ones BP should be monitored during the withdrawal from zestril (lisinopril). ...Read moreSee 1 more doctor answer
Lisinopril: Lisiinopril.Get a more detailed answer ›
Yes.: They frequently are . The two are also available in a combo pill. ...Read more
ACE inhibitor: Zestril is a brand of lisinopril which is in the ACE inhibitor class of blood pressure (BP) lowering medications. It works by affecting the kidneys, especially those w/diabetes, and heart in those w/heart failure. ACE inhibitors also lower death rates in those who've already suffered from a heart attack. Check out http://www.drugs.com/zestril.html. But don't forget 2 exercise regularly & eat right ...Read more
I also need to know the dangers of stopping BP pill suddenly, half pill 5mg zestril, (lisinopril) and is there any if stoppd gradually? Any dngr for heart?
Missed dose: It is not serious if you miss one dose of Lisinopril (l). L works by lowering BP by correcting enodthelial dysfunction (e). Correcting e takes about 2 weeks to be effective and causes the artery to be more compliant (c). Increasing c causes a lowering of bp. The c lasts for up to 2 weeks if l is stopped so it is not harmful is you miss one dose of it. To control BP take it consistently. ...Read more